# SDR 2005UALA01019

- Difficulty date: September 22, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N918UA
- Make and model: Boeing 737522
- Aircraft serial: 25385
- Aircraft time: 38,250 hours, 28,347 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1064
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE APPROX STA 1064 BETWEEN STR 27L AND 28L HAS DENT.  REMOVED DAMAGE, FABRICATED & INSTALLED DOUBLER. REF SRM       53-80-01 FIG 201
